MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC ACTIVATED ALANINE AMINOTRANSFERASE; ALANINE AMINOTRANSFERASE (ALT) IVD, REAGENT

ABBOTT MANUFACTURING INC ACTIVATED ALANINE AMINOTRANSFERASE; ALANINE AMINOTRANSFERASE (ALT) IVD, REAGENT
Catalog Number 08L92-41
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer stated that the architect analyzer is generating falsely elevated alt results on a liver transplant patient.The results provided were from two samples (same patient) tested on different analyzers: (b)(6) 2017 on c2 analyzer (b)(6) - alt = 16 / on c3 (sn (b)(4)) (b)(6) - alt = 86.No additional patient information was provided.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed from activated alanine aminotransferase, list number 08l92-41, manufacturing site: abbott manufacturing inc, (b)(4) in this report to architect c16000 system; list number 03l77-01; manufacturing site: abbott manufacturing inc, (b)(4).Mdr number 1628664-2017-00122 has been submitted and all further information will be documented under that mdr number.

Brand Name
ACTIVATED ALANINE AMINOTRANSFERASE
Common Device Name
ALANINE AMINOTRANSFERASE (ALT) IVD, REAGENT
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key6460302
Report Number1628664-2017-00090
Device Sequence Number563655
Product Code CKA
UDI-Device Identifier00380740017873
UDI-Public00380740017873
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/04/2017
Device Catalogue Number08L92-41
Device Lot Number62964UN16
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/20/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/05/2017
Supplement Report FDA Received Date04/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C16000 SYSTEM, LIST # 03L77-01,; SERIAL # (B)(4)
Outcome Attributed to Adverse Event Other;